# SDR DALA2024062506480

- Difficulty date: June 23, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N394DA
- Make and model: Boeing 737832
- Aircraft serial: 30562
- Aircraft time: 73,767 hours, 29,743 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 777-784
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0410710) CORROSION ON LOWER MAIN SILL STRAP FROM STA 777-847, RBL 20 AND WL 156. REMOVED AND REPLACED STRAP FROM STA 777-847, RBL 20 AND WL 156 I.A.W B737-800 SRM 51-40-02-0G AND DWG 146A8120 REV-B.
